Generalization of the theorem on the argument of almost periodic function

Vladimír Lovicar

Časopis pro pěstování matematiky (1974)

  • Volume: 099, Issue: 4, page 405-409
  • ISSN: 0528-2195

How to cite

top

Lovicar, Vladimír. "Generalization of the theorem on the argument of almost periodic function." Časopis pro pěstování matematiky 099.4 (1974): 405-409. <http://eudml.org/doc/21228>.

@article{Lovicar1974,
author = {Lovicar, Vladimír},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {405-409},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Generalization of the theorem on the argument of almost periodic function},
url = {http://eudml.org/doc/21228},
volume = {099},
year = {1974},
}

TY - JOUR
AU - Lovicar, Vladimír
TI - Generalization of the theorem on the argument of almost periodic function
JO - Časopis pro pěstování matematiky
PY - 1974
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 099
IS - 4
SP - 405
EP - 409
LA - eng
UR - http://eudml.org/doc/21228
ER -

References

top
  1. Levitan B., Almost рeriodic functions, GITTL, Moscow 1953 (Russian). (1953) 
  2. Amerio L., Prouse G., Almost peгiodic functions and functional equations, Van Nostrand, New Yoгk 1971. (1971) Zbl0215.15701MR0275061

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.